MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE

ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE
Catalog Number ZFX11ZB-CE41AS13E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: expiration date: unknown / not provided.E1: phone #: (b)(6).
 
Event or Problem Description
It was reported that the screw loosened and was removed.Tooth location 14, ti base placed on (b)(6) 2024 and removed on (b)(6) 2026.The prosthetic component was slightly mobile.Gingival inflammation and pain were reported as a result of the event.Procedure was completed with another screw.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h11: additional narrative zfx received one screw gentek® gold-tite® hexalobular screw, certain®, engaging for evaluation.Visual evaluation / functional test was performed.Visual evaluation: gold-tite-screw is in used, but functional condition.Functional test: scerw is in tolerances.Complaint history review was performed for the reported lot number 0000230428 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿loosening¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning, misunderstood or overlooked instructions for use.Therefore, based on the available information, a device malfunction did not occur.The screw is conforming to all required specifications.The reported event is un-confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24266380
Report Number0001038806-2026-00575
Device Sequence Number10722878
Product Code NHA
UDI-Device Identifier04251881714364
UDI-Public(01)04251881714364(10)0000230428(240)ZFX11ZB-CE41AS13E
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11ZB-CE41AS13E
Device Lot Number0000230428
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexUnknown
Patient EthnicityNon Hispanic